# SDR SWIA201335641

- Difficulty date: December 12, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120
- Aircraft serial: 120350
- Aircraft time: 30,810 hours, 42,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT AT ROW 8A IS BURNED OUT.  FLT 5376 RELAMPED.
